# SDR TWAA0001905

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE HORIZONTAL STABILIZER LT O/B PIVOT BEARING HINGE PLATES WERE CORRODED AND PITTED IN BORE.  REAMED HOLE, BUSHED AND FINAL HONED PER SRM 55-02.
